MathSciNet Relay Station
MathSciNet bibliographic data
MR853968 35J65 (35J85)
Mawhin, J.; Ward, J. R., Jr.; Willem, M. Variational methods and semilinear elliptic equations. Arch. Rational Mech. Anal. 95 (1986), no. 3, 269–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement